Ukrainian Mathematical Journal

, Volume 49, Issue 12, pp 1846–1854 | Cite as

On the optimal coding of one class of vector functions

  • A. A. Polovina


We consider the problem of coding of parametrically defined vector functions by continuous functionals which act on their coordinate functions. We obtain the optimal method for coding some class of vector functions. In the linear case, we show the relation between this method and the informativeness of functionals with respect to the class of coordinate functions.


Vector Function Linear Case Coordinate Function Hausdorff Distance Ukrainian Academy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. P. Korneichuk, “Informativeness of functionals,” Ukr. Mat. Zh., 49, No. 9, 1148–1155 (1994).MathSciNetGoogle Scholar
  2. 2.
    J. F. Traub, G. W. Wasilkowski, and H. Woźniakowski, Information, Uncertainty, Complexity, Addison-Wesley, London (1983).MATHGoogle Scholar
  3. 3.
    N. P. Korneichuk, “Comparison of the informativeness of functionals,” Dop. Akad. Nauk Ukr., No. 2, 15–16 (1995).MathSciNetGoogle Scholar
  4. 4.
    N. P. Korneichuk, “Optimal coding of vector functions,” Ukr. Mat. Zh., 40, No. 6, 737–744 (1988).MathSciNetGoogle Scholar
  5. 5.
    B. Sendov Hausdorff Approximations [in Russian], Bulgarian Academy Sciences, Sofia (1979).MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A. A. Polovina

There are no affiliations available

Personalised recommendations